domestic-supply.com        sarms.forsale
bannednutrition.com
Results 1 to 9 of 9

Thread: post injection headache??

  1. #1

    post injection headache??

    im taking 50 mg of tren ace a day, 60mg of test prop a day, and 25mg of dbol a day. im on the 6th day of my cycle and after the 3rd day every time i pin with in 30 mins i get a pretty decent headache that last till the nexy morning. i usually pin around 5pm eveyday.

    anyone ever experiences this?

  2. #2
    Tren is very harsh on the body. I used to get vertigo after pinning Tren occasionally. Just be careful and pay attention to your body. Not everyone can handle Tren.



    Contact me on Wickr Me mobile messaging app (cbbram) for 1 on 1 consultations for PED sources, questions, and cycle advice.

  3. #3
    Any AI? How?s your blood pressure?

  4. #4
    have you checked blood pressure? are you drinking plenty of water? getting adequate potassium and carbs? tren alone can cause a lot of issues, and add in dbol, a toxic oral steroid and you can definitely get headaches... you should be using gw501516 along with tren, to help with cardio side effects, along with cholesterol and blood pressure issues... you also need an all in one protectant... https://www.amazon.com/Organ-ST-by-D...ls?ie=UTF8&me=




  5. #5
    Moderator P0N's Avatar
    Join Date
    Nov 2018
    Location
    The gym
    Posts
    2,652
    Check your blood pressure and make sure you are extra hydrated.

  6. #6
    maybe it's your BP you should take a look into it

  7. #7
    Ya like Dylan and others have said it could be blood pressure when I ran tren for the first and only time I had blood pressure issue along with every other damn issue related to tren. Tren is just a step above poison in my opinion lol very harsh on the body and can do a number of in favorable things to the body. You should always be on a detox supplement with an oral regardless and especially with Tren. Toxin build up from two harsh compounds can happen fast and needs to be monitored from the beginning of the cycle.

  8. #8
    You should totally take a look into your bp and make sure is not that what is causing the problem

  9. #9
    I doubt its related to the injection, but more so the cycle itself

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •